# SDR MASA200700813

- Difficulty date: November 24, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 23,677 hours, 17,899 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751451
- Part serial: 0479
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,113 hours, 14,463 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLIGHT 2802 PHX - NLG DISAGREE WARNING MESSAGE IN FLIGHT.  CREW DECLARED AN EMERGENCY, NLG EXTENDED MLG DID NOT.  CREW EXTENDED THE MLG THROUGH ALTERNATE EXTENSION.  REMOVED AND REPLACED MLG SELECTOR VALVE, OPS GOOD.
